Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 569, NWS Jackson, MS

October 17, 2012Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Oct 17, 2012, 8:41 PM CDT for Bolivar County, Mississippi. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2012, 8:41 PM CDT (01:41 UTC)
Expired
Oct 17, 2012, 9:45 PM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 156 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 9:04 PM CDTHAIL 1Duncan, MS
Oct 17, 9:07 PM CDTTORNADO 23 Ne Shelby, MSTORNADO CAUSED DAMAGE TO ROOF OF A HOME AND SEVERAL SHEDS. A HOUSE WAS BLOWN OFF ITS BLOCKS. A MOBILE HOME AND SILO DESTROYED. SEVERAL POWER POLES AND A RADIO TOWER SNAPPED AS WELL. MAX WIND SPEED 115 MPH...PATH LENGTH 1 1/4 MILES...MAX WIDTH 150 YARDS.
Oct 17, 9:08 PM CDTTSTM WND DMGShelby, MSMAJOR DAMAGE TO A HOME AND CAR...REPORT VIA SOCIAL MEDIA.
Oct 17, 9:08 PM CDTTORNADO2 Ne Shelby, MSHEAVY DAMAGE ALONG BLUE CANE RD...3 STRUCTURES DAMAGED WITH ONE HOME OFF ITS BLOCKS ALONG WITH THE ROOF REMOVED. POWER LINES DOWN AND POWER POLES SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 7:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WUUS54 KJAN 180141
SVRJAN
MSC011-180245-
/O.NEW.KJAN.SV.W.0569.121018T0141Z-121018T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
841 PM CDT WED OCT 17 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...ROSEDALE...CLEVELAND...

* UNTIL 945 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GUNNISON MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEESON BY 855 PM CDT...
  SHELBY BY 900 PM CDT...
  MOUND BAYOU...RENOVA...CLEVELAND AND BOYLE BY 905 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3412 9065 3368 9066 3371 9113 3367 9112
      3367 9123 3371 9114 3379 9113 3378 9099
      3384 9108 3393 9102 3397 9110 3400 9101
      3396 9098 3402 9099 3403 9090 3409 9088
      3412 9096 3412 9095
TIME...MOT...LOC 0142Z 269DEG 38KT 3397 9101

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 3:46 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Oct 17, 3:46 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT WED OCT 17 2012

...SEVERE WEATHER POSSIBLE THIS EVENING INTO TONIGHT...

.DISCUSSION...TONIGHT...THE PRIMARY FOCUS OF THE FORECAST THIS
AFTERNOON IS ON THE SEVERE WEATHER POTENTIAL FOR THIS EVENING AND
INTO TONIGHT.  BREEZY CONDITIONS WILL CONTINUE INTO TONIGHT AS THE
FORECAST AREA SITS BETWEEN HIGH PRESSURE SLOWLY PULLING OFF IN THE
EAST...AND A FAST APPROACHING AND DEEPENING STORM SYSTEM OVER THE
NATION'S MID-SECTION.  A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM
TONIGHT FOR THE DELTA REGION AS A RESULT.

AS STATED ABOVE...THE DEVELOPMENT OF SEVERE STORMS CURRENTLY REMAINS
POSSIBLE ACROSS PORTIONS OF THE FORECAST AREA FROM LATER THIS
EVENING INTO TONIGHT.  THIS IS THE RESULT OF A STRONG TROUGH DIGGING
EAST SOUTHEAST ACROSS THE NORTHERN/CENTRAL PLAINS STATES THIS
AFTERNOON...WHICH WILL CONTINUE TO DEEPEN AND GRADUALLY EVOLVE INTO
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI RIVER VALLEY.  AT THE
SURFACE...A STRONG COLD FRONT DEVELOPING OVER THE PLAINS...WILL
RAPIDLY SHIFT EAST INTO AND THROUGH THE REGION THIS EVENING AND
THROUGH THE OVERNIGHT HOURS.

THIS CONCERN FOR SEVERE STORMS LOOKS BEST OVER AREAS ALONG AND NORTH
OF THE INTERSTATE 20 CORRIDOR...WITH THE GREATEST CONCERN FOR SEVERE
STORMS BEING OVER THE DELTA REGION THIS EVENING.  STORMS SHOULD
BEGIN TO MOVE INTO THE DELTA AFTER 8 PM...INTO CENTRAL MISSISSIPPI
BY MIDNIGHT...AND INTO SOUTHEAST MISSISSIPPI BY 4 AM THURSDAY. AS
THE FRONT PUSHES SOUTH 20 CORRIDOR...ACTIVITY SHOULD BEGIN TO
WEAKEN AS IT MOVES INTO A LESS FAVORABLE ENVIRONMENT.  THAT SAID...A
STRONG TO SEVERE STORM SOUTH OF THE INTERSTATE 20 CORRIDOR CAN NOT
BE ENTIRELY RULED OUT. THE FRONT IS EXPECTED TO PUSH THROUGH THE
ENTIRE REGION BY SUNRISE THURSDAY MORNING.

WHILE HAIL CAN'T BE RULED OUT...WITH STRONG KINEMATIC FIELDS THROUGH
THE ATMOSPHERE...THE POTENTIAL FOR STRONG DAMAGING WINDS IN EXCESS
OF 60 MPH WILL BE THE PRIMARY CONCERN.  WITH THE STRONG AND DEEP
WIND SHEAR...+50 KNOTS 0-6 KM...AND 0-3 KM SRH VALUES REACHING +400
M^2/S^2...THE DEVELOPMENT OF A SUPERCELL OR TWO ALONG WITH SOME
BREAKS IN AN EXPECTED SQUALL LINE COULD YIELD SOME TORNADOES...ONE
OR TWO OF WHICH COULD BE STRONG.

THE QUESTION MARK REMAINS THE AMOUNT OF INSTABILITY THAT'LL WORK
IT'S WAY NORTH INTO THE REGION AHEAD OF THE FRONT.  LOW TO MID 60S
DEW POINTS HAVE ALREADY OVERSPREAD MUCH OF THE REGION...OTHER THAN
EAST CENTRAL AND NORTHEAST MISSISSIPPI WHERE MID 50 DEW POINTS
RESIDE.  UPPER 60S AND LOWER 70S DEW POINTS HAVE ALREADY WORKED
NORTHEASTWARD INTO CENTRAL LOUISIANA.  WHILE THERE IS STILL
UNCERTAINTY IF THIS RICH +70F DEW POINT AIR WILL REACH OUR CWA AHEAD
OF THE FRONT LATER...I'M FEELING A LITTLE MORE CONFIDENT THAT
INSTABILITY WILL BE AT LEAST ADEQUATE ENOUGH...PARTICULARLY OVER THE
CENTRAL AND WESTERN PORTIONS OF THE CWA...TO AID IN THE DEVELOPMENT
OF STORMS.  FURTHER EAST...ACTIVITY COULD BECOME MORE ELEVATED
THROUGH THE OVERNIGHT HOURS AS INSTABILITY STRUGGLES...AND BEST
DYNAMICS/ASCENT LIFT OUT. /19/

THURSDAY AND THURSDAY NIGHT...AMPLE SUN IS EXPECTED DURING THE DAY
THURS WITH TEMPS WARMING BACK UP INTO THE LOW 70S NORTH TO UPPER 70S
SOUTH. COOL NIGHT XPCTD OVRNGT THURSDAY INTO EARLY FRIDAY MORNING
WITH LOWS IN THE LOW/MID 40S. /ALLEN/

LONG TERM...FRIDAY THROUGH WEDNESDAY...DEEP UPPER TROUGHING WILL
PREVAIL OVER THE ARKLAMISS ON FRIDAY WITH THE MODELS INDICATING A
WEAK DRY COLD FRONT MOVING THROUGH THE AREA DURING THE AFTERNOON.
SURFACE HIGH PRESSURE RIDGING WILL BUILD IN OVER THE AREA QUICKLY
BEHIND THE FRONT BY FRIDAY EVENING. UPPER TROUGHING WILL GIVE WAY TO
UPPER RIDGING ON SATURDAY AS THE NICE WEEKEND CONTINUES WITH
SEASONABLE TEMPERATURES AND MOSTLY CLEAR SKIES. THE SURFACE RIDGE
WILL SHIFT TO THE EAST ON SUNDAY AND THE FLOW WILL BECOME MORE
SOUTHEASTERLY...THUS RESULTING IN WARMER TEMPS...BUT A CONTINUATION
OF MAINLY CLEAR SKIES.

THE GFS AND THE ECMWF ARE IN GOOD AGREEMENT THAT SURFACE AND UPPER
RIDGING WILL PREVAIL ACROSS THE ARKLAMISS MONDAY THROUGH WEDNESDAY
WITH VERY WARM AFTERNOON HIGHS IN THE LOW 80S AND CLEAR TO PARTLY
CLOUDY SKIES. STUCK CLOSE TO GUIDANCE TEMPS THROUGH THE PERIOD WITH
VERY LITTLE ROOM FOR IMPROVEMENT. /15/

&&

.AVIATION...ALL TAF SITES ARE VFR AND WILL REMAIN SO THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING.  AVIATION CONCERNS
REMAIN THROUGH LATE THIS AFTERNOON AS SLY WINDS OF 20-25 KT WITH
GUSTS TO 35 KT REMAIN POSSIBLE FOR KGLH/KGWO WITH SOME TAPERING FOR
CNTRL AND EASTERN SITES. A STRONG COLD FRONT AND SEVERE STORMS ARE
XPCTD TO IMPACT KGLH/KGWO 18/00Z-03Z AND PROGRESS SOUTH AND EAST
18/02Z-06Z FOR KGTR/KJAN/KHKS AND WEAKEN TOWARDS KMEI/KHBG
18/05Z-09Z. WINDS OF 60MPH WILL BE PSBL ALONG WITH TURBULENT
CONDITIONS ALOFT INVOF STORMS. MVFR AND IFR CONDS WILL BE LIKELY FOR
BRIEF PERIODS OF ALL TAF SITES TONIGHT AND ERLY THURS. STORM TOPS TO
FL500. NW/W WINDS OF 10 TO 15 KT WILL ACCOMPANY FROPA AND LIGHTEN
THROUGH THE DAY THURS. VFR CONDS EXPECTED BEHIND THE FRONT DURING
THE DAY THURS. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       54  79  48  76 /  85   7   0   0
MERIDIAN      56  78  42  77 /  76   8   0   0
VICKSBURG     50  78  44  76 /  86   6   0   0
HATTIESBURG   64  80  47  81 /  64  11   0   0
NATCHEZ       54  75  47  77 /  63   6   0   0
GREENVILLE    50  75  47  74 /  91   5   0   0
GREENWOOD     50  77  47  73 /  90   7   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ007>009-015-016-023-
     025.

AR...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ074-075.

&&

19/17/ALLEN
Hazardous weather outlook, Oct 17, 2:55 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT WED OCT 17 2012

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040>042-
047-182000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
255 PM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND PORTION
OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND THURSDAY

A BROKEN LINE OF SEVERE STORMS ALONG A STRONG COLD FRONT AS WELL AS DISCRETE
SUPERCELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING TORNADOES
WITH SOME POSSIBLY BEING STRONG...AND DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH WILL BE POSSIBLE BETWEEN 7 PM TO 11 PM TONIGHT ACROSS THE
ARKLAMISS DELTA REGION. THE AREA NORTH OF INTERSTATE 20 AND WEST OF
INTERSTATE 55 WILL SEE THE GREATEST CHANCE FOR SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED FOR TONIGHT.

LAZ023>026-MSZ029>033-037>039-043>046-048>055-059>063-182000-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
255 PM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY
A BROKEN LINE OF SEVERE STORMS ALONG A STRONG COLD FRONT AS WELL AS DISCRETE
SUPERCELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING A FEW TORNADOES
AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE BETWEEN
9 PM TO 1 AM TONIGHT ACROSS THE NATCHEZ TRACE CORRIDOR. THE LINE IS
EXPECTED TO SLOWLY WEAKEN AS IT PUSHES FARTHER SOUTH AND EAST OF THE
NATCHEZ TRACE CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED FOR TONIGHT.

MSZ056>058-064>066-072>074-182000-
SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
255 PM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PORTION OF CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE STRONG TO SEVERE BROKEN SQUALL LINE ALONG A STRONG COLD FRONT WILL
GRADUALLY WEAKEN AS IT SHIFTS SOUTH AND EAST THROUGH THE OVERNIGHT
AND EARLY MORNING HOURS THURSDAY OVER THE SOUTHEAST PORTION OF
CENTRAL MISSISSIPPI. TIMING WILL BE BETWEEN 11 PM AND 4 AM. A FEW
STORMS MAY CAUSE DAMAGING WINDS OF 60 MPH AND A TORNADO STILL
REMAINS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED FOR TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:48 PM CDTTornado WarningJANBolivar41 min
Oct 17, 9:02 PM CDTTornado WarningJANBolivar43 min
Oct 17, 9:07 PM CDTSevere Thunderstorm WarningJANSunflower53 min
Oct 17, 9:13 PM CDTTornado WarningJANSunflower33 min
Oct 17, 9:41 PM CDTTornado WarningJANWashington30 min
Oct 17, 9:57 PM CDTSevere Thunderstorm WarningJANGrenada63 min
Oct 17, 10:05 PM CDTTornado WarningJANGrenada40 min
Oct 17, 10:09 PM CDTTornado WarningJANLeflore36 min
Oct 17, 10:25 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo65 min
Oct 17, 10:29 PM CDTSevere Thunderstorm WarningJANCarroll31 min
Oct 17, 10:37 PM CDTTornado WarningJANHolmes, Humphreys, Sharkey, Yazoo53 min
Oct 17, 10:45 PM CDTSevere Thunderstorm WarningJANClay, Webster60 min
Oct 17, 11:13 PM CDTTornado WarningJANHolmes, Yazoo47 min
Oct 17, 11:27 PM CDTTornado WarningJANYazoo48 min
Oct 17, 11:36 PM CDTTornado WarningJANAttala, Madison39 min
Oct 17, 11:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha65 min
Oct 17, 11:49 PM CDTSevere Thunderstorm WarningJANMadison56 min
Oct 17, 11:59 PM CDTTornado WarningJANMadison, Rankin46 min
Oct 18, 12:03 AM CDTTornado WarningJANLeake, Scott57 min
Oct 18, 12:50 AM CDTTornado WarningJANNeshoba, Newton, Scott55 min
Oct 18, 1:02 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln58 min
Oct 18, 1:03 AM CDTTornado WarningJANHinds12 min
Oct 18, 1:07 AM CDTSevere Thunderstorm WarningJANNoxubee38 min
Oct 18, 1:27 AM CDTTornado WarningJANClarke, Lauderdale63 min
Oct 18, 1:41 AM CDTTornado WarningJANKemper, Lauderdale34 min
Oct 18, 1:44 AM CDTSevere Thunderstorm WarningJANRankin15 min
Oct 18, 1:49 AM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln56 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.